# SDR ALG2006F00012

- Difficulty date: January 20, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N158H
- Make and model: Bell 206B
- Aircraft serial: 2974
- Engine: Allsn 250C20B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Tachometer
- Part number: 01454430001
- Condition: Inoperative
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT NR INDICATOR DROPPED TO 20 PERCENT.  REMOVED ROTOR TACHOMETER AND REPLACED WITH SERVICEABLE UNIT.  WORK ACCOMPLISHED IAW MM.  (K)
